I would also likely need to do some testing. You should seek care from your physician as my comments are intended to be general information only.
Nevertheless, i think we can provide you with some basic facts that might be helpful. First, menstrual periods usually returned anywhere from 3-10 months after discontinuing depo-provera. Since you have not had a menstrual period for one year, you should see her physician to determine if there is another reason for not having a menstrual period aside from using depo-provera.
If you have had irregular menstrual cycles before depo-provera, then we would expect you to return to irregular menstrual periods
after the medication lead to her system. Other health factors could lead to a change in your reproductive status during to 3 years that you use the depo-provera. For example, if you had gained or lost a significant amount of weight and your menstrual cycles could change; if you went through the menopause
transition going to 3 years that you're taking depo-provera and you may never have a return of ovarian function and menstrual bleeding or ovulation
Reproductive aging is a significant factor affecting success rates with any fertility treatment
including natural attempts at pregnancy
. A woman loses approximately 90% of her fertility potential from age 30 to age 40. We could evaluate your fertility potential with a combination of transvaginal ultrasound
to look at the size of your ovaries and the number of antral follicles; and we could also look at blood levels for anti-mÃÂ¼llerian hormone
. We look at a combination of egg quantity and quality to judge fertility potential.
If you are not menopausal and use simply have a hormonal cause for failure to ovulate and consequently menstruate, and medical therapy should be able to get you ovulating. Your physician would be able to give you a better sense of the probability of pregnancy with ovulation once the no your fertility potential and any other factors regarding your general health that might impact her reproductive potential.